# SDR CALA2023021300428

- Difficulty date: February 13, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N802UA
- Make and model: Airbus A319-131
- Aircraft serial: 690
- Aircraft time: 78,367 hours, 33,772 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: NA
- Condition: None
- Location: Pack 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PACK 1 AND 2 FAULT DISPLAYED ON UPPER ECAM SCREEN. - AIR PACK ONE INDICATEDOVERHEAT WITHOUT ANOVERHEAT MESSAGE LOCKED DOOR OPEN PER AMM 21-61-00 IN COMPLIANCE WITH MEL COMPLIED WITH MEL APPROVED FOR MEL 2152N REMOVED AND REPLACED PACK 1 AIR OUTLET ACTUATOR OPS CHECKED GOOD REF AMM 21-61-52-400-001-A PARTS USED:  31-2163-9-0002,QTY :1
